Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pregnant. Started stomach cramps, diarrhoea, nausea, lower back pain and loss of appetite. Should i be concerned?

I am 31 weeks and 4 days pregnant, last night I suddenly went hot and started with stomach cramps , I then had diarrhoea, this passed however the stomach cramps continued, I managed to sleep but when I woke this morning I still have stomach cramps, nausea , lower back pain and a loss of appetite . Is this something to be concerned about? (this is my 2nd child and I am 24 years old)
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  482
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response

Symptoms which u are telling are very much related with pregnancy.

But u said that ur stomach cramps have not stopped which is matter of concern as it might be. Threatened abortion also..

U shoul visit ur gynaec.

It might be case of GERD.

Ur doctor would prescribe u with some anti emetics and anti cramps medicine.

Some degree of contractions are normal with pregnancy ,but if not relieved on rest or interfering with sleep can land in to abortion.

So p,z see ur gynaec. Byeeee.
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor